# SDR SWAA2024091328682

- Difficulty date: August 21, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 34,069 hours, 16,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B AFT FLAP HAS AREA OF DELAMINATION ON LOWER I/B SURFACE<[01] REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-21;[02] LINE #1 INSPECTED AS REQUIRED;[03] CORRECTIVE ACTION #1 SIGNED OFF USING INCORRECT REFERENCE. CORRECTIVE ACTION SHOULD READ; REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22;[04] INSPECTED AS REQUIRED  SEE LINES 1;2;3; FOR CORRECTIVE ACTIONS;[05] REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22. SEE C/A'S AND STEPS FOR INDIVIDUAL SIGN OFFS.;[06] C/W INSPECTION AS REQUIRED C/A #5
